Two-step transitions in noncollinear magnets

Research output: Contribution to journalArticlepeer-review

16 Scopus citations


A possibility for a two-step transition in noncollinear (twisted) magnets is studied by means of a renormalization-group (RG) technique near two dimensions. The microscopically derived RG equations allow a single transition governed by O(4) exponents but also two-step transitions with preliminary SO(2) or S2 ordering, depending on the microscopic Hamiltonian. A possible experimental signature of partial ordering is discussed.

Original languageEnglish (US)
Pages (from-to)5362-5365
Number of pages4
JournalPhysical Review B
Issue number10
StatePublished - 1991


Dive into the research topics of 'Two-step transitions in noncollinear magnets'. Together they form a unique fingerprint.

Cite this